Publications

Export 23 results:
Author Title Type [ Year(Asc)]
Filters: First Letter Of Title is H  [Clear All Filters]
2015
D. W. Berry, Childs, A. M., and Kothari, R., Hamiltonian simulation with nearly optimal dependence on all parameters, Proceedings of the 56th IEEE Symposium on Foundations of Computer Science, pp. 792-809, 2015.
1996
D. Bao and Lackey, B., A Hodge decomposition theorem for Finsler spaces, Comptes rendus de l'Académie des sciences. Série 1, Mathématique, vol. 323, pp. 51–56, 1996.